Existence and exponential mixing of infinite white $\alpha$-stable systems with unbounded interactions

L. Xu, B. Zegarlinski

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)
77 Downloads (Pure)

Abstract

We study an infinite white $alpha$-stable systems with unbounded interactions, and prove the existence of a solution by Galerkin approximation and an exponential mixing property by an $alpha$-stable version of gradient bounds.
Original languageEnglish
Pages (from-to)1994-2018
JournalElectronic Journal of Probability
Volume15
Issue number65
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'Existence and exponential mixing of infinite white $\alpha$-stable systems with unbounded interactions'. Together they form a unique fingerprint.

Cite this